# SDR AALA20100430LAX01

- Difficulty date: April 29, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 85,583 hours, 17,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18859
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE DIM IN FORWARD GALLEY AND LEFT FORWARD AISLE SEATS.  REMOVED AND REPLACED BATTERY PACK AT STA 445 LEFT.  OPS CHECKED NORMAL.
